# SDR 2002F00114

- Difficulty date: January 5, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Boeing 727-21
- Aircraft serial: 19007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN PANEL CORRODED AT STATION 320 STRINGER 19R.  (M)
